# SDR DALA2025042403220

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 85,028 hours, 11,037 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3354 UNUSUAL ODOR EMITTING FROM AFT GALLEY AREA. CORRECTIVE ACTION: INSPECTED ALL OVENS. RUN ON HIGH TEMP. NO SMELL NOTICED. OK FOR SERVICE. (7113268)
